Doctor insights on:
Depression And Stomach Pain
POSSIBLY: Chronic pain of any sort can lead to fear and anxiety and then over time possibly cross over into depression. There is clinical depression that is an illness and there is the emotion of depression that is transient. So not sure which you mean. A lot of causes for stomach pain so write down symptoms and see your physician. ...Read moreSee 1 more doctor answer
Depression is a mood disorder that can affect behavior and emotions. Symptoms of depression include feeling down most of the time, losing interest in previously enjoyable activities, increase or decrease in appetite or weight, sleeping more or less, becoming easily agitated or lethargic, feeling worthless, feeling guilty, having difficulty concentrating, thinking more about death and dying. Depression can sometimes result in suicidal thoughts and plans. In this case, emergent ...Read more
What are the top meds that can cause a false positive on UA drug screenings? I take alot of meds for my stomach,depression, anxiety with pain meds to
See answer: False positive for what substance? If you have a legitimate medical illness for which you take a prescribed med(s), you should not have to worry about passing a urine drug screen. If you can be more specific and re-submit question, we may be better able to respond. Take care. ...Read more
I've been having constant stomach pain/aches in my lower abdomen for the past 3 months, could it be a part of my depression and anxiety that I have?
Although physical: symptoms can certainly be a part of the experience of anxiety and depression, these symptoms might also signal something else. In addition to telling your psychologist/counselor/psychiatrist about your stomach pain, it might also be helpful to see an internist for a check-up. Make sure to tell him/her about the stomach trouble, anxiety/depression, & and any other physical/emotional difficulties. ...Read more
Depression: Often depression can manifest in physical symptoms, which should be checked by your GP. If no problems are found by the GP, have you considered psychotherapy? Meds take the edge off symptoms, but by themselves do not solve problems. The real problem solving of emotional issues takes place in the psychotherapist's consulting room. ...Read moreSee 1 more doctor answer
Hello! i have sinusitis problem with stomach pain ,and i was using anxiolytic drugs since last year,now i am using anti depression drug , what i do to get good health?
Good health: follow your doctors recommendations. This is not a question we can answer in 400 characters. ...Read more
I've been diagnosed with depression and I've had lack of sleep for a week , stomach pain and i feel flutters in my chest heart area like a sensationheat?
Depression: What medications are u prescribed?. Any medical issues?. Please clarify. ...Read more
Goin thru breakup of 2 years i cried n stuff b slight stomach pains but not super sad like past breaks is this a sign of depression cuz im not upset?
Early : If you just recently broke up with your girlfriend in the past few weeks i would not consider that depression. Probably in a normal stage of adjustment which is expected. If things don't progress in the next few months you may want to seek medical attention. ...Read moreSee 1 more doctor answer
Testicular pain, lower back pain, fatigue, memory loss, improper focus/concentration, depression, no interest in life, stomach discomfort.
I've been sick all day. I have had diarrhea and stomach pain. Is it because I drank 2 alcoholic drinks last night on my anxiety and depression meds?
Gastroenteritis: There is no way in which this can be diagnosed over the internet, but most cases are due to a virus and should clear spontaneously in several days. Without knowing what medications you are taking do not know which may interact with alcohol but this does not sound as if what has happened. Hope you are better soon. ...Read more
Lately I have been so tired. I'm on a lot of meds for depression,anxiety, cholesterol, high blood pressure, I'm on bromocriptin,. I have a lot of pressure on my eyes also. I was constipated for 2 days, then I had diareha and now I have stomach pain and ga
Therapy?: Have you yet tried any form of psychotherapy? Typically, the optimal combination of things to treat emotional issues such as depression is medication (which, on your best day, is supposed to take the edge off symptoms) but the real gruntwork takes place in psychotherapist's consulting room. ...Read more
- Talk to a doctor live online for free
- Can depression cause stomach pain?
- Depression with pain
- Depression stomach problems
- Ask a doctor a question free online
- Depression and back pain
- Cymbalta for pain and depression
- Depression and joint pain
- Depression in pregnancy abdominal pain
- Talk to a urgent care specialist online for free